# SDR AWXA200601500

- Difficulty date: August 11, 2006
- Submitted: August 14, 2006
- Operation: Air carrier
- Aircraft: N901AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23321
- Aircraft time: 75,522 hours, 29,421 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146N52816
- Condition: Corroded
- Location: Bs 1300-1320
- Part time: 75,522 hours, 29,421 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - FOUND CORROSION ON CABIN FLOOR SUPPORT B/S 1303-1319, RBL 21.  REMOVED AND REPLACED CABIN FLOOR SUPPORT B/S 1300-1320, RBL 21 IAW B757-200 SRM 51-40-02, PAR 7D, FIGS 3, 12, 8.
